# SDR UPS96421781

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CRACK ON BULKHEAD ATTACH CLIP AT STA 340 RT (2) MARKED.  CRACKED CLIPS REMOVED AND NEW CLIPS FABRICATED AS PER SRM 51-40-03 AND INSTALLED AS PER 51-30-02.
